# SDR RU3A20140728027

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N55
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- Aircraft time: 9,258 hours, 4,282 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS AIRSPEED INDICATOR FAILED DURING TAKEOFF.  DEBRIS WAS FOUND & CLEARED FROM INSIDE NR 1 PITOT PROBE.
